MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 33655407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Fibrosis (3167)
Date of Event 01/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study: uk infinity® total ankle system subject: 700-001.Stiff ankle with significant arthrofibrosis front and back.Ankle.Arthroscopy resecting scar tissue.No complications".
 
Additional Manufacturer Narrative
The reported event could be confirmed based on available information the device inspection was not possible as the product was not returned for investigation a review of the device history for the reported lot did not indicate any abnormalities no corrective actions are required at this time no indications of material manufacturing or design related problems were found during the investigation a review of the labeling did not indicate any abnormalities more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event if the device is returned or if any additional information is provided the investigation will be reassessed.
 
Event or Problem Description
As reported: "study: uk infinity® total ankle system subject: 700-001 stiff ankle with significant arthrofibrosis front and back.Ankle.Arthroscopy resecting scar tissue.No complications".

Brand Name
INFINITY POLY SZ 4+ 7MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20407852
Report Number3010667733-2024-00691
Device Sequence Number6545984
Product Code HSN
UDI-Device Identifier00840420122827
UDI-Public00840420122827
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/21/2025
Device Catalogue Number33655407
Device Lot Number1587850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight51 KG